Migraleve Tablets Complete Pack (12 Tablets)
Migraleve Complete Pack contains both Migraleve Pink and Migraleve Yellow tablets to combat the different stages of a migraine attack.
Migraleve Pink tablets have a unique double-action formula, providing short-term relief from migraine headache and associated nausea and vomiting. If taken at the first sign of a migraine, these tablets can prevent an attack from developing.
Migraleve Yellow tablets provide relief for continuing migraine symptoms. They should always be taken after the first dose of Migraleve Pink tablets.
- For complete migraine relief.
- Paracetamol, Codeine phosphate & Buclizine hydrochloride.
- For 3 days use only.
Each Migraleve Pink tablet contains the active ingredients: Paracetamol DC 96% 520 mg equivalent to Paracetamol 500 mg, Codeine phosphate 8 mg, Buclizine hydrochloride 6.25 mg.
Each Migraleve Yellow tablet contains the active ingredients: Paracetamol DC 96% 520 mg equivalent to Paracetamol 500 mg, Codeine phosphate 8 mg.
Adults and children 16 years and over:
- 2 Migraleve Pink tablets to be swallowed at the first sign of a migraine attack
- If the migraine persists, then take 2 Migraleve Yellow tablets every 4 hours after the Migraleve Pink dose
- Do not take more than 8 tablets (2 Pink and 6 Yellow) in a 24-hour period
Children 12 – 15 years:
- 1 Migraleve Pink tablet to be swallowed at the first sign of a migraine attack
- If the migraine persists, then take 1 Migraleve Yellow tablet every 4 hours after the Migraleve Pink dose
- Do not take more than 4 tablets (1 pink and 3 yellow) in a 24-hour period
Do not give to children under 12 years of age.
- May cause drowsiness. If affected do not operate machinery. This medicine can make you feel sleepy. Do not drive while taking this medicine until you know how it makes you feel. See the leaflet inside for more information. Avoid alcoholic drink
- Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well
- If you need to take this medicine continuously for more than three days you should see your doctor or pharmacist
- This medicine contains codeine which can cause addiction if you take it continuously for more than three days. If you take this medicine for headaches for more than three days it can make them worse
- Do not take with prescribed medicine without the advice of a doctor
- Please read the enclosed leaflet carefully. Migraleve is for use in acute moderate pain associated with migraine which has been previously diagnosed by a doctor and where other painkillers have not worked. Do not take less than four hours after taking other painkillers.
While we try our best to make sure that all product information published on our website is correct and up to date, you should always read the product packaging and labels for information regarding ingredients, directions for use and allergy information prior to use or consumption.
Have your products delivered for £2.90 and have them delivered within 3-5 working days.
Next Day Delivery
Next day delivery is available for £3.95 and is available on orders placed before 12.30pm Monday – Friday. Orders placed with next day delivery are usually delivered between 8am and 9pm the following day.
If you’re not completely happy with your order, you can return it to us within 28 days and receive a full refund. Click here to find out more about our returns policy.